# SDR QXEA200701427

- Difficulty date: September 14, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 678 hours, 636 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6618202
- Part serial: K0363
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 676 hours, 635 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RNO FLIGHT NR 2257: AFTER LANDING, NR 3 HYD PUMP CAUTION LIGHT ILLUMINATED.  FOLLOWED E/A CHECKLIST.  LIGHT REMAINED ON.  MAINTENANCE REMOVED AND REPLACED THE HYDRAULIC PUMP IAW 12-01-000-801, 12-01-400-801.  BLED SYSTEM PER 29-10-00-870-803.  OPS CHECK PER 29-12-01-710-801.  RESERVICED NR 3 HYD SYSTEM IAW 12-10-29-611-807.  OPS CHECK AND LEAK CHECK GOOD.  REPLACED RL4 RELAY AS REQUIRED.  AIRCRAFT RETURNED TO SERVICE.
